# SDR IPXA2014091584293

- Difficulty date: August 21, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 69,950 hours, 13,502 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Part number: ARB71702
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 3C, LIGHT SURFACE CORROSION ON RT MLG RETRACT CYLINDER SUPPORT FITTING LOWER FOOT FAYING SURFACE.  REPAIRED RT MLG RETRACT CYLINDER SUPPORT FITTING IAW EA 011-5730- 01-A5572, REV B AND EO 5740-55458-C.
